MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY CLEANGUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY, PRODUCT CODE: OCY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY CLEANGUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY, PRODUCT CODE: OCY
Catalog Number DIS150
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was created due to the receipt of a medsun report ((b)(4)) received on 19may25.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.The report was found to be written against the dis150, disposable marked spring tip guidewire,1.86 mm x 210 cm.This was reported as a product problem not an adverse event.The report states that in (b)(6) 2025, the device was used in an esophagogastroduodenoscopy with biopsy, single or multiple procedure, and ¿the wire device itself was broken at about an 80- or 90-degree angle from normal".Further assessment found that "broken" meant the device was bent.The device did not fragment or fall into the surgical site.The procedure was completed as normal, without the use of an alternate device and with no delay.There was no injury, medical/surgical intervention or extended hospitalization required for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
This complaint was created due to the receipt of a medsun report (b)(4) received on 19may25.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.The report was found to be written against the dis150, disposable marked spring tip guidewire,1.86 mm x 210 cm.This was reported as a product.Problem not an adverse event.The report states that in apr-2025, the device was used in a esophagogastroduodenoscopy with biopsy, single or multiple procedure, and "the wire device itself was broken at about an 80- or 90-degree angle from normal.".Further assessment found that "broken" meant the device was bent.The device did not fragment or fall into the surgical site.The procedure was completed as normal, without the use of an alternate device and with no delay.There was no injury, medical/surgical intervention or extended hospitalization required for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Response to fda request: report number added to block h.10.Examination of the returned used device dis150 found that part of the spring was bent.It is still attached to the device, but the spring is bent.Root cause cannot be determined, however, based upon ifu; a possible cause of this event could be that resistance was met while advancing the guidewire.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of five reports, regarding 14 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure; the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: the guidewire should not be advanced if resistance is met without determining the cause and taking remedial action.Carefully inspect the unit to verify that the sterile package of the product has not been damaged in shipment.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CLEANGUIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY, PRODUCT CODE: OCY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22114248
Report Number3007305485-2025-00093
Device Sequence Number11824993
Product Code OCY
UDI-Device Identifier10653405986553
UDI-Public(01)10653405986553(17)260528(10)202405284
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue NumberDIS150
Device Lot Number202405284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight52 KG
Patient EthnicityNon Hispanic